Abalgin Tablet-10 tablets

SKU
10262
-15%
Special Price ₹7.65 was ₹9.00
In stock
PRESCRIPTION:Required

COMPOSITION (SALT):Paracetamol (500mg) + Caffeine (50mg) + Chlorpheniramine Maleate (2mg)

PACK SIZE:strip of 10 tablets

MANUFACTURER/COMPANY:Vostok & Wilcure Remedies
Share
Uses of Abalgin Tablet Common cold symptoms Abalgin Tablet side effects Common Allergic reaction Insomnia (difficulty in sleeping) Restlessness Sleepiness How to use Abalgin Tablet Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Abalgin Tablet may be taken with or without food, but it is better to take it at a fixed time. Take it with food if stomach upset occurs. How Abalgin Tablet works Abalgin Tablet is a combination of three medicines: Paracetamol, caffeine and chlorpheniramine which relieve common cold symptoms. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Caffeine increases the effectiveness of paracetamol. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Abalgin Tablet related warnings Alcohol UNSAFE It is unsafe to consume alcohol with Abalgin Tablet Taking caffeine with alcohol may impair the motor coordination Pregnancy CONSULT YOUR DOCTOR Abalgin Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor. Lactation SAFE IF PRESCRIBED Abalgin Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby. Larger doses or prolonged use of Abalgin Tablet may cause sleepiness and other effects in the baby Driving UNSAFE Abalgin Tablet may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur. Kidney SAFE IF PRESCRIBED Abalgin Tablet is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Abalgin Tablet may not be needed in these patients. Please consult your doctor. Use of Abalgin Tablet may cause excessive sleepiness in patients with end stage kidney disease. Liver CAUTION Abalgin Tablet should be used with caution in patients with liver disease. Dose adjustment of Abalgin Tablet may be needed. Please consult your doctor. However, the use of Abalgin Tablet is not recommended in patients with severe liver disease and active liver disease.

No Other Seller Selling this Product